| Model Number |
FIBERTAK DOUBLE LOADED W/ 1.3 SUTURETAPE |
| Medical Device Problem Code |
Fitting Problem (2183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during a shoulder arthroscopy the anchor already had this red reinforcement on the anchor neck, which should not have been there.The customer works with the spear ar-1948, but this is not intended for this new fibertak with the reinforcement on the anchor neck.This new anchor does not fit into the spear ar-1948, so the anchor could not be used.There was no harm for patient, operator or third party.The surgery was finished successfully.It was not necessary to switch the surgical technique or do a second surgery.Update swit 24-jun-2024: another fibertak was used to finish the surgery.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a manufacturing issue; however, due to the device not being returned, or a picture provided of the device, we are unable to confirm the reported event.